ON THE STABILITY OF A GENERALIZED ADDITIVE FUNCTIONAL EQUATION II
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2007, v.14 no.2, pp.111-125
Lee, Jung-Rye
Lee, Tae-Keug
Shin, Dong-Yun
Lee,,
J.
, Lee,,
T.
, &
Shin,,
D.
(2007). ON THE STABILITY OF A GENERALIZED ADDITIVE FUNCTIONAL EQUATION II. , 14(2), 111-125.
Abstract
For an odd mapping, we study a generalized additive functional equation in Banach spaces and Banach modules over a <TEX>$C^*-algebra$</TEX>. And we obtain generalized solutions of a generalized additive functional equation and so generalize the Cauchy-Rassias stability.
- keywords
-
Banach space,
Cauchy-Rassias stability,
generalized additive functional equation,
generalized additive mapping,
Banach module over a <tex> $C^*-algebra$</tex>